Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Onset of sudden pains in upper abdomen area followed by diarrhea, soreness in eye, tingling in forehead, nasal drip. Cause?

Five days ago, sudden pain/ cramps in upper right abdomen. Could not lie on side and difficulty walking due to painful cramping. Single instance of diarrhea soon after. The cramping has lessened over last day. But now sore right eye and tingling sensation when moving right forehead . Slight nose drip. Seems to be small bite mark on right forehead (spider?)
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
well abdominal problem and head or eye symptoms difficult to correlate could be seperate problems
get an abdominal ultrasound if pain was severe could be biliary colic (gall stone)
your head eye and nose sympt seems like migraine or sinusitis, did you have any such history in past
spider bite does not present like his usually
hope this answers your query
feel free to get back if you have any questions
wish you speedy recovery
Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor